MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY 2 LEVEL PLTE 34MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY 2 LEVEL PLTE 34MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186802034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) stud: subject (b)(6): diagnosis: incision and debridement of anterior neck.He has noted a small of amount of ongoing scant yellowish drainage/spotting from his neck incision, which he usually notes on the pillow overnight.He states that this began several weeks ago after shaving.He has noted a small prominence near his incision, but denies any erythema or induration.He has weaned off narcotic pain medications, and takes tylenol as needed occasionally for pain.He completed a course of bactrim.He is making continued progress with resolution of pain symptoms and ongoing improvement in strength.He has had some spotting of serofibrinous appearing drainage from cervical incision which does have slight nodular appearance at central portion of incision.Small amount of purulent appearing drainage was expressed today which is near hair follicle and has appearance of small superficial inclusion cyst or ingrown hair.Performed lancing of cyst which was very superficial and had minimal additional drainage, but mostly bleeding.No tracking of pocket.Incision was redressed with 4x4 and tegaderm.Will continue daily dressing changes and plan for completion of additional week of abx.Will follow up in 2 weeks if continues to have issues with incision.Otherwise plan for follow up in 3 months or prn.Concomitant devices: bl-1500-001 vivigen (1); vg1c-t79p vertigraft vg1 cervical-7 degree lordosis preservon spacer 9.22 mm 7.75 mm (2).
 
Additional Manufacturer Narrative
(b)(4).Clinical study report received on 10/19/2018.Clinical study report log was reviewed.Report states that the event is not considered to be a serious adverse event.The issue is not life threatening.The patient did not experience disability or permanent damage.There was no required intervention to prevent permanent impairment or damage.It has been determined that the event is not related to the plate.As such, this is considered a non reportable event.

Brand Name
SKY 2 LEVEL PLTE 34MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7569258
Report Number1526439-2018-50526
Device Sequence Number10814331
Product Code KWQ
UDI-Device Identifier10705034133690
UDI-Public(01)10705034133690
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186802034
Device Catalogue Number186802034
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR